MathSciNet Relay Station
MathSciNet bibliographic data
MR1090789 (92d:34040) 34B15 (34C25 47H15)
Ge, Wei Gao On the existence of harmonic solutions of Liénard systems. Nonlinear Anal. 16 (1991), no. 2, 183–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement